# SDR AWXA0001813

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 20,992 hours, 8,382 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: D53480040200
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 AT UPPER FWD CORNER OF L2 DOOR, WEB AND RIVETS DAMAGED.  REPAIRED IAW AWA ER 26-5345-01150-DD1; FINISH RESTORED IAW AMM 55-70-00 PG 1.
